# SDR SWAA2015092844347

- Difficulty date: September 3, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 57,267 hours, 33,402 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A200015
- Part serial: 000417
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB, LOWER HORIZONTAL STIFFENER, AT STAB STATION 129.5 CRACKED.  REPAIRED RIB IAW EA & ER.
